MathSciNet Relay Station
MathSciNet bibliographic data
MR163276 (29 #579) 54.20 (54.40)
Berri, Manuel P. Categories of certain minimal topological spaces. J. Austral. Math. Soc. 4 1964 78–82.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement